×

zbMATH — the first resource for mathematics

On the Picard number of a complex projective variety. (English) Zbl 0498.14018

MSC:
14C22 Picard groups
14F45 Topological properties in algebraic geometry
32J25 Transcendental methods of algebraic geometry (complex-analytic aspects)
14J25 Special surfaces
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] P. DELIGNE , Le théorème de Noether , Exp. XIX, SGA 7 II, in Groupes de Monodromie en Géométrie Algébrique (Lectures Notes in Math., No. 340, Springer, Berlin-Heidelberg-New York, 1973 ). MR 50 #7135 | Zbl 0269.14019 · Zbl 0269.14019
[2] P. DELIGNE , Cohomologie étale (SGA 4 1/2) (Lecture Notes in Math., No. 569, Springer, Berlin-Heidelberg-New York, 1977 ). MR 57 #3132 | Zbl 0345.00010 · Zbl 0345.00010
[3] S. LANG , Algebra , Addison-Wesley, Massachusetts, 1965 . MR 33 #5416 | Zbl 0193.34701 · Zbl 0193.34701
[4] M. MIZUKAMI , Birational Morphisms from certain Quartic Surfaces to Kummer Surfaces (in Japanese) (Master Thesis, Univ. of Tokyo, 1976 ).
[5] V. V. NIKULIN , Finite Automorphism Groups of Kähler K3 Surfaces (in Russian) (Mem. Moscow Math. Soc., Vol. 38, 1979 , pp. 75-137). MR 81e:32033 | Zbl 0433.14024 · Zbl 0433.14024
[6] N. SASAKURA , On some Results on the Picard Numbers of certain Algebraic Surfaces (J. Math. Soc. Japan, Vol. 20, 1968 , pp. 297-321). Article | MR 37 #4075 | Zbl 0202.51801 · Zbl 0202.51801 · doi:10.2969/jmsj/02010297 · minidml.mathdoc.fr
[7] T. SHIODA , The Hodge Conjecture for Fermat Varieties (Math. Ann., Vol. 245, 1979 , pp. 175-184). MR 80k:14035 | Zbl 0403.14007 · Zbl 0403.14007 · doi:10.1007/BF01428804 · eudml:163317
[8] T. SHIODA and T. KATSURA , On Fermat Varieties (Tôhoku Math. J., Vol. 31, 1979 , pp. 97-115). Article | MR 80g:14033 | Zbl 0415.14022 · Zbl 0415.14022 · doi:10.2748/tmj/1178229881 · minidml.mathdoc.fr
[9] J. TATE , Algebraic Cycles and Poles of Zeta Functions , in Arithmetical Algebraic Geometry, Harper and Row, New York, 1965 . MR 37 #1371 | Zbl 0213.22804 · Zbl 0213.22804
[10] E. BRIESKORN , Die Auflösung der rationalen Singularitäten holomorpher Abbildungen (Math. Ann., Vol. 178, 1968 , pp. 255-270). MR 38 #2140 | Zbl 0159.37703 · Zbl 0159.37703 · doi:10.1007/BF01352140 · eudml:161748
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.